# SDR IPXA10560319

- Difficulty date: May 13, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028103
- Condition: Gouged
- Location: Bs 1380 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO BAY INNER FLANGE HAS A SCREW GOUGE BS 1380 STR 15L.  DAMAGED AREA FOUND TO BE OUT OF LIMITS, REPAIRED FRAME IAW SRM 53-00-0 7-1A, ER NR 10-2770.
